# SDR DHL9771288D

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME CLIPS AT BS 680 BETWEEN STR 15L AND 17L WERE FOUND CRACKED.  INSTALLED FRAME CLIP REPAIRS AT BS 680 AS PER BOEING SRM 53-10-4.
